# SDR EBVR20160831001

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: General aviation
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 12,686 hours, 7,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 12,686 hours, 7,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FRAME "0" DURING AN INSPECTION BELOW THE NOSE CONE FAN BOX.  IAW E-MAIL FROM MFG ENGINEERING AT FRAME 0, EVALUATION OF AREA AFTER BLENDING OF CORROSION ITEM A AND D WILL REQUIRE A REPAIR.  USED REPAIR DWG F2MA2110010A5 EO1-1 FOR THIS REPAIR.  FOR AREAS B AND C AT FRAME 0 THE THICKNESS REMAINING IS STRUCTURALLY ACCEPTABLE IAW DFJ LETTER F2000 53-20-2-220 DATED 8/23/16.  RESTORED PAINT PROTECTION.
